# SDR 0601845507

- Difficulty date: August 9, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 68,722 hours, 28,290 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE FIRST CLASS LAV SMOKE DETECTOR WENT OFF, CAUSED BY A BURNED OUT LIGHT BALLAST.  THE BALLAST WAS PLACED ON MEL AND THE AIRCRAFT RETURN TO SERVICE.  REMOVED AND REPLACED BALLAST, OPERATIONALLY CHECKED LIGHT, CLEARED MEL AND RETURNED TO SERVICE.
